# SDR MALA090148

- Difficulty date: November 21, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 24,876 hours, 27,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR INSP, DENT NOTED IN THE LT FLAP L/E AT WS 79.3.  REPAIRED DENT ON L/E LT FLAP AT WS 78.68 IAW EO S57060.
